# SDR 99ZZZX2639

- Difficulty date: May 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2977J
- Make and model: Cessna 150G
- Aircraft serial: 15065777
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: A30
- Condition: Malfunctioned
- Location: Cockpit
- Component: Ack
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MODE C REPORTED AS INVALID.  RETURNED DEFECTIVE ENCODER TO MANUFACTURER FOR REPAIR.  PERFORMED BI-ANNUAL TESTS AND INSPECTIONS.
